# SDR SWAA2021012143335

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 19,640 hours, 8,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS AFT, INBOARD SEAT TRACK FAILS GUAGE CHECK.  REMOVED AND REPLCED FIRST OFFICERS AFT, INBOARD SEAT RACK, REF AMM 25-11-11
